| Model Number |
SRL-260 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Impaired Healing (2378)
| Date of Event |
12/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "delayed healing" is a physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: ¿scarring issues not healing correctly¿.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
Event or Problem Description
Patient reported left side "scarring issues not healing correctly".Device remains implanted.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iii.Device has been explanted.
Additional Manufacturer Narrative
Additional, corrected and/or changed data: a.5a, a.6, b.5, d.6b, g.1, g.2, h.6.